# SDR R61A20100543

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 8,609 hours, 6,828 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Binding
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R2 DOOR DISARM LEVER HARD TO MOVE.  MX PERFORMED OPS CHECK OF R2 DOOR DISARM LEVER IAW EMB 170/175 AMM 52-11-00, OPS CHECK GOOD.
